Recurrences for Callan's Generalization of Narayana Polynomials

CHEN Xi, YANG Arthur Li Bo, ZHAO James Jing Yu

系统科学与复杂性(英文) ›› 2022, Vol. 35 ›› Issue (4) : 1573-1585.

PDF(216 KB)
PDF(216 KB)
系统科学与复杂性(英文) ›› 2022, Vol. 35 ›› Issue (4) : 1573-1585. DOI: 10.1007/s11424-021-0216-z

Recurrences for Callan's Generalization of Narayana Polynomials

    CHEN Xi1, YANG Arthur Li Bo2, ZHAO James Jing Yu3
作者信息 +

Recurrences for Callan's Generalization of Narayana Polynomials

    CHEN Xi1, YANG Arthur Li Bo2, ZHAO James Jing Yu3
Author information +
文章历史 +

摘要

By using Chen, Hou and Mu's extended Zeilberger algorithm, the authors obtain two recurrence relations for Callan's generalization of Narayana polynomials. Based on these recurrence relations, the authors further prove the real-rootedness and asymptotic normality of Callan's Narayana polynomials.

Abstract

By using Chen, Hou and Mu's extended Zeilberger algorithm, the authors obtain two recurrence relations for Callan's generalization of Narayana polynomials. Based on these recurrence relations, the authors further prove the real-rootedness and asymptotic normality of Callan's Narayana polynomials.

关键词

Asymptotic normality / Callan's Narayana polynomials / central limit theorem / local limit theorem / real zeros

Key words

Asymptotic normality / Callan's Narayana polynomials / central limit theorem / local limit theorem / real zeros

引用本文

导出引用
CHEN Xi , YANG Arthur Li Bo , ZHAO James Jing Yu. Recurrences for Callan's Generalization of Narayana Polynomials. 系统科学与复杂性(英文), 2022, 35(4): 1573-1585 https://doi.org/10.1007/s11424-021-0216-z
CHEN Xi , YANG Arthur Li Bo , ZHAO James Jing Yu. Recurrences for Callan's Generalization of Narayana Polynomials. Journal of Systems Science and Complexity, 2022, 35(4): 1573-1585 https://doi.org/10.1007/s11424-021-0216-z

参考文献

[1] Sloane N J A, The on-line encyclopedia of integer sequences, 1964, https://oeis.org.
[2] Catalan E, Sur les Nombres de Segner, Rend. Circ. Mat. Palermo, 1887, 1: 190-201.
[3] Stanley R P, Enumerative Combinatorics, Vol. 1, 2nd Ed., Cambridge University Press, Cambridge, 2012.
[4] Bóna M and Sagan B E, On divisibility of Narayana numbers by primes, J. Integer Seq., 2005, 8: Article 05.2.4.
[5] MacMahon P A, Combinatorial Analysis, Vols. 1 and 2, Cambridge University Press, 1915, 1916; reprinted by Chelsea, 1960.
[6] Narayana T V, Sur les treillis formés par les partitions d'une unties et leurs applications à la théorie des probabilités, C. R. Acad. Sci. Paris, 1955, 240: 1188-1189.
[7] Armstrong D, Generalized noncrossing partitions and combinatorics of coxeter groups, Mem. Amer. Math. Soc., 2009, 202(949): x+159.
[8] Chen H Z Q, Yang A L B, and Zhang P B, Kirillov's unimodality conjecture for the rectangular Narayana polynomials, Electron. J. Combin., 2018, 25(1): P1.17.
[9] Chen H Z Q, Yang A L B, and Zhang P B, The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials, Rocky Mountain J. Math., 2018, 48(1): 107-119.
[10] Narayana T V, Lattice Path Combinatorics with Statistical Applications, Mathematical Expositions 23., University of Toronto Press, Toronto, 1979.
[11] Sulanke R A, The Narayana distribution, J. Statist. Plann. Inference, 2002, 101: 311-326.
[12] Sulanke R A, Generalizing Narayana and Schröder numbers to higher dimensions, Electron. J. Combin., 2004, 11: #R54.
[13] Callan D, Generalized Narayana numbers, preprint, https://www.oeis.org/A281260/a281260.pdf, 2017.
[14] Chen X, Liang H, and Wang Y, Total positivity of recursive matrices, Linear Algebra Appl., 2015, 471: 383-393.
[15] Wang Y and Yang A L B, Total positivity of Narayana matrices, Discrete Math., 2018, 341(5): 1264-1269.
[16] Liu L L and Wang Y, A unified approach to polynomoal sequences with only real zeros, Adv. Appl. Math., 2007, 38: 542-560.
[17] Chen X, Mao J, and Wang Y, Asymptotic normality in t-stack sortable permutations, Proc. Edinb. Math. Soc. (2), 2020, 63(4): 1062-1070.
[18] Chen W Y C, Hou Q H, and Mu Y P, The extended Zeilberger algorithm with parameters, J. Symbolic Comput., 2012, 47(6): 643-654.
[19] Bender E A, Central and local limit theorems applied to asymptotic enumeration, J. Combin. Theory Ser. A, 1973, 15: 91-111.
[20] Harper L H, Stirling behavior is asymptotically normal, Ann. Math. Statist., 1967, 38: 410-414.
[21] Shapiro L, Some open questions about random walks, involutions, limiting distributions, and generating functions, Adv. Appl. Math., 2001, 27: 585-596.
[22] Chen S and Kauers M, Some open problems related to creative telescoping, Journal of Systems Science and Complexity, 2017, 30(1): 154-172.
[23] Hou Q H, Maple package APCI, http://faculty.tju.edu.cn/HouQinghu/en/index.htm, 2012.
[24] Koutschan C, Advanced applications of the holonomic systems approach, Doctoral Thesis, Research Institute for Symbolic Computation (RISC), Johannes Kepler University, Linz, Austria, 2009.
[25] Koutschan C, The Mathematica package “HolonomicFunctions.m”, https://www3.risc.jku.at/research/combinat/software/ergosum/RISC/HolonomicFunctions.html, 2009.
[26] Sulanke R A, Three recurrences for parallelogram polyominoes, J. Diff. Equations Appl., 1999, 5: 155-176.
[27] Brändén P, The generating function of two-stack sortable permutations by descents is real-rooted, arXiv: math/0303149v2, 2003.
[28] Gasper G and Rahman M, Basic Hypergeometric Series, Second Edition, Cambridge University Press, Cambridge, 2004.
[29] Rainville E D, Special Functions, The Macmillan Company, New York, 1960.
[30] Canfield E R, Central and local limit theorems for the coefficients of polynomials of binomial type, J. Combin. Theory Ser. A, 1977, 23: 275-290.
[31] Gould H W, Some generalizations of Vandermonde's convolution, Amer. Math. Monthly, 1956, 63(2): 84-91.
[32] Graham R L, Knuth D E, and Patashnik O, Concrete Mathematics: A Foundation for Computer Science, 2nd Edition, Addison-Wesley Professional, New York, 1994.
[33] Spencer J and Florescu L, Asymptopia, Student mathematical library Vol. 71., American Mathematical Society, Providence, Rhode Island, 2014.

基金

CHEN was supported by the National Natural Science Foundation of China under Grant No. 11601062. YANG was supported in part by the Fundamental Research Funds for the Central Universities and the National Natural Science Foundation of China under Grant Nos. 11522110 and 11971249, respectively. ZHAO was partially supported by the National Natural Science Foundation of China under Grant Nos. 11771330 and 11971203.
PDF(216 KB)

211

Accesses

0

Citation

Detail

段落导航
相关文章

/